# SDR J7SA20170920001

- Difficulty date: September 20, 2017
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N519FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20055
- Aircraft time: 12,432 hours, 7,624 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Condition: Missing
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW MISSING ON UNDER SIDE OF LEFT WING LEADING EDGE. REPLACED MISSING SCREW ON LEFT WING LEADING EDGE.
